# SDR CA190723015

- Difficulty date: July 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- Aircraft time: 31,678 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50068565
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON MAINTENANCE WALK AROUND (LC-42) #4 TIRE ASSY FOUND TO HAVE 2 WHEEL HALF BOLTS SHEARED. THE NUT FROM ONE OF THE BOLTS GOUGED THE WEBBINGS OF THE INNER WHEEL HALF. (TC# 20190723015)
